# SDR ASOA05259

- Difficulty date: March 22, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 484 LEFT/RIGHT INTERCOSTALS, BL 27 TO 36 AND THE RIGHT INBOARD CLIP WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FS 484 LT/RT INTERCOSTALS, BL 27 TO 36 AND REMOVING AND REPLACING THE RIGHT INBOARD CLIP IAW ASA EO 600-53-0098.  (M)
